# SDR DLL14954080

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wires
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT WIRES CHAFED AT 21HJ REF R/C 476.  C/A REPAIRED WIRES.
